MathSciNet Relay Station
MathSciNet bibliographic data
MR689123 51E15 (51A30)
Benz, Walter A Beckman-Quarles type theorem for finite Desarguesian planes. J. Geom. 19 (1982), no. 1, 89–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement